# SDR C2XA08TY087

- Difficulty date: August 20, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 15,219 hours, 7,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDEWALL LARGE EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED INVERTER NR 5 IAW EMB 145 AMM 33-50-11.  OPS CHECK GOOD.  ACFT RELEASED AND RETURNED TO SERVICE.  (S)
